Ukrainian Mathematical Journal

, Volume 41, Issue 11, pp 1252–1258 | Cite as

Generalized stochastic integrals for smooth functionals of the white noise

  • A. A. Dorogovtsev


White Noise Stochastic Integral Smooth Functional 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. V. Skorokhod, “On a generalization of stochastic integrals,” Teor. Veroyatn. Primen.,20, No. 2, 223–237 (1975).Google Scholar
  2. 2.
    Yu. L. Daletskii and S. V. Fomin, Measures and Differential Equations in Infinite Dimensional Spaces [in Russian], Nauka, Moscow (1983).Google Scholar
  3. 3.
    T. Sekiguchi and Y. Shiola, “L2-theory of noncausal stochastic integrals,” Math. Reports Toyama Univ.,8, 119–195 (1985).Google Scholar
  4. 4.
    E. Pardoux and P. Protter, “A two-sided stochastic integral and its calculus,” Prob. Theory and Rel. Fields,78, 535–581 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. A. Dorogovtsev
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations